I was on another drug for anxiety and feeling pretty good - except it took away my sex drive. I talked to my Dr and he switched me to this. I have only been on it a few days. I started at 150mg with half a dose of the other stuff for a week. Then I move to x2 150. (I have yet to fill my 300mg script). I feel as if I am speeding and I hate that feeling. I am nauseated, mind racing, ears ringing and have a constant dullness in my head. I am angry and sensitive. I want to be left alone. I feel like I want to hide. Has anyone else felt like this in the first couple of days? I hate to give up so early on, but I don't know if I can take this.
You are going through the throws of changing antidepressants. All to often, docs switch from one antidepressant to another too fast. A week is too fast to stop the old antidepressant and too quick for the increase in the new one. What you are feeling is normal for what your body is going through. If you can hang in there, your body will adjust. If it becomes unbearable, talk to the doc about a slower transition.
Yes, this is not uncommon, takes 2-3 weeks to settle in, be patient and don't mess with the dose.
I have been on this drug 12 years and I get "Brand name necessary" Any other GENERICS gave me the same symptoms... It made me mean and the least sound drove me nuts, I was shaking all over. There is one generic and my daughter did fair on it . But for some reason she still could not afford it.
I am on Wellbutrin and Xanax for years. I don't feel happy. I am depressed and just want to be left alone.. I get very agitated at everything. I hate feeling this way..I was on tranxene with the wellbutrin,,but had to change because of expense. Now I am more agitated and feel just like sleeping. This feeling is aweful!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.